# SDR J7SA20180625001

- Difficulty date: June 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N440FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45346
- Aircraft time: 8,473 hours, 6,291 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bushing
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER HINGE FOUND TO HAVE EXCESSIVE PLAY. PHENOLIC BUSHING IS UNRAVELING. REQUIRES REPLACEMENT OF THE PRIMARY HSTAB PIN, NUT, AND BUSHINGS. REMOVED HORIZONTAL STAB. REPLACED LEFT AND RIGHT HINGE PIN BUSHINGS, PRIMARY BOLT AND NUT. REINSTALLED STAB, COMPLIED WITH ALL RIGGING AND OPS CHECKS. ALL CHECKS GOOD.
